OK, so Aunt Flo came. This meant that this morning I got to start taking Syneral.
Syneral: this link gives a good idea of the uses and the effects.
So far: Vaguer than usual. This means that I found it hard to complete the work today at a pace I wanted to. It also means I have no tolerance for idiots around me. I get to be flaky; you don't.
I don't know if the Synarel or the prolonged ovulation fun means I am feeling totally bitchy; it could be the heat.
It could be the lack of sleep.
Maybe it's having no energy from working long hours and wanting to nest; so I spend all day cleaning others rooms and my own is an organised mess. (The Boi is great but he doesn't sterilise everything like I am currently in the need to do, nor is he vacuuming every five minutes or trying to toilet train the cats... all points against him at the moment.)
It could be messages about how the Boi is feeling like he's not fulfilling the hunter/gatherer role well enough so I can be a lazy cow and focus on the IVF. I know I've gotten this mixed up so "the Boi" please feel free to correct and give your side of this situation.
Headache from over hot and from Synarel; that was fun last time too.
So lets consider a direct quote from the above link:
"With regards to side effects, nafarelin commonly causes hot flushes, changes in sex drive, vaginal dryness, headaches, mood changes, acne, muscle pains, changes in menstrual bleeds, or decreased breast size, all of which relate to the lowering of oestrogen concentrations in the blood. It may also cause local irritation to the nose."
hot flushes: How can I tell with this f@#king heat?
changes in sex drive: Nope, not interested at this point due to heat. Does explain the whole not wanting to through the last two cycles on Synarel.
vaginal dryness: Like I check each day... unless you're having sex like rabbits who can tell?
headaches: Yes, big bad ones too. This could be dehydration but I don't think it is. They aren't migraines (I can still function) and drinking lots of water doesn't ease them. So I'd pretty much say yep, they cause headaches.
mood changes: What! I'm not a moody cow just because it's hot, I'm sleep deprived, I'm in the middle of a cycle and my house looks like a bombsite while I spend all day cleaning other peoples filth? Well that's a relief... and here was I thinking I could apply for a position writing for one of the many needless spite sites on the net. Bugger!
acne: Yes, but that could be connected to my cycle, the heat playing havoc with my skin, or not washing off the SPF 30+ I apply to my face every day properly. Let's blame the drugs though.
muscle pains: Yes. New job using muscles I haven't used in ages? Low tissue salt levels from sweating all day? Drug? I choose the drug, then I'm not as unhealthy as the first ones make me sound.
changes in menstrual bleeds: Might it be that I have enough iron and Folate in my diet meaning a heavier and less painful flow? Could it be the drugs? Is this just way too much information?
decreased breast size: Um... if I noticed this the post would be about them vanishing. It's title would be "Fifteen year old mosquito bites finally heeled." 'Nuff said.
local irritation to the nose: What? A drug taken nasally can irritate the nose? WOW! Whodathunkit. *Shakes head in amazement*
You can read the Boi's take on the return to IVF over at But You Read It... just push the link on the side.
Myself? I'm scared, confused, feeling like crap, tired, hot, moody and craving pickled onions and glasses of milk. I'm also nesting; so not having energy to clean my own space is shitting me.
Tomorrow it's the joy of the injections.